# SDR FDEA201106072149

- Difficulty date: June 7, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED,  LOCATED AT STA 1420 BETWEEN S-24L AND S-26L.   COMPLIED IAW EA F-5310- 152620.  MAJOR REPAIR.
